Gherici Beldjilali ; Benaoumeur Bayour ; Habib Bouzir - Legendre curves on 3-dimensional $C_{12}$-Manifolds

cm:10390 - Communications in Mathematics, December 21, 2022, Volume 31 (2023), Issue 1 - https://doi.org/10.46298/cm.10390
Legendre curves on 3-dimensional $C_{12}$-Manifolds

Authors: Gherici Beldjilali ; Benaoumeur Bayour ; Habib Bouzir

    Legendre curves play a very important and special role in geometry and topology of almost contact manifolds.There are certain results known for Legendre curves in 3-dimensional normal almost contact manifolds. The aim of this paper is to study Legendre curves of three-dimensional $C_{12}$-manifolds which are non-normal almost contact manifolds and classifying all biharmonic Legendre curves in these manifolds.


    Volume: Volume 31 (2023), Issue 1
    Published on: December 21, 2022
    Accepted on: November 30, 2022
    Submitted on: November 29, 2022
    Keywords: Mathematics - General Mathematics,Primary 53D15, Secondary 53B25

    Share

    Consultation statistics

    This page has been seen 30 times.
    This article's PDF has been downloaded 35 times.